Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Approximation of certain functions by exponentials on a half line


Author: Paul Koosis
Journal: Proc. Amer. Math. Soc. 8 (1957), 428-435
MSC: Primary 42.2X
DOI: https://doi.org/10.1090/S0002-9939-1957-0087803-5
MathSciNet review: 0087803
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Arne Beurling, A theorem on functions defined on a semigroup, Math. Scand. 1 (1953), 127–130. MR 57467, DOI https://doi.org/10.7146/math.scand.a-10372
  • Laurent Schwartz, Théorie générale des fonctions moyenne-périodiques, Ann. of Math. (2) 48 (1947), 857–929 (French). MR 23948, DOI https://doi.org/10.2307/1969386
  • J.-P. Kahane, Sur quelques problèmes d’unicité et de prolongement . . ., Annales de l’Institut Fourier vol. 5 (1953-1954) Ch. I, §1, pp. 41-48.
  • Paul Koosis, Note sur les fonctions moyenne-périodiques, Ann. Inst. Fourier (Grenoble) 6 (1955/56), 357–360 (French). MR 80803
  • Rolf Nevanlinna, Eindeutige analytische Funktionen, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete, Bd XLVI, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1953 (German). 2te Aufl. MR 0057330
  • Ralph Philip Boas Jr., Entire functions, Academic Press Inc., New York, 1954. MR 0068627
  • Bertil Nyman, On the One-Dimensional Translation Group and Semi-Group in Certain Function Spaces, Thesis, University of Uppsala, 1950. MR 0036444

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.2X

Retrieve articles in all journals with MSC: 42.2X


Additional Information

Article copyright: © Copyright 1957 American Mathematical Society